# SDR VNAA2017102299904

- Difficulty date: October 22, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7904
- Aircraft time: 32,366 hours, 32,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 601R31133102
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND FLOOR SILL IS CORRODED FROM FS 559+80 TO FS 559+112. REMOVED AND INSTALLED RT FLOOR NEW SILL PLATE PN 601R31133-102  FROM FS 559+80 TO FS 559+112 IAW SRM 51-42-06 & 51-42-21.
